# SDR LR7A2017081901185

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 10,976 hours, 6,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 37545611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK,  FOUND THE LT INBOARD FLAP LOWER SKIN WITH A 4 INCH CRACK AT CWS 136L.  REPAIRED IAW SRM 57-70-10 AND 51-140-12.
